# SDR DHL2000708005

- Difficulty date: September 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT RIB AFT FLANGE IS CRACKED.  INSTALLED DOUBLER REPAIR PER SRM 57-50-3.  SIZE OF REPAIR 8 X 2 INCH.
